# SDR KCSA081529

- Difficulty date: October 12, 2008
- Submitted: October 23, 2008
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 110,387 hours, 34,923 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB CRACKED AT AFT END, AT THE WING FRONT SPAR FSS 415.
